Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Can TPO antibodies cause miscarriage for female suffering from hypothyroidism ?

I am 26/f with hypothyroidsm and I take 127 mcg of levothyroxine daily. I had 2 miscarriages before. I had a blood test for TPO antibodies and the test was positive which means that I have antibodies. My doctor says that there is no treatment for antibodies and taking the levothyroxine is sufficient. The doctor also said that antibodies is not the cause for miscarriage, but he is not sure. Can anyone let me know if presence of TPO antibodies will cause miscarriage?
Asked On : Tue, 22 Nov 2011
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi R Jakkhani,
Hypothyroidism sometimes causes miscarriages.I suggest that you should continue levothyroxine tablets as prescribed till your thyroxine levels come to normal and then try pregnancy.At the same time get tests for cytomegalovirus done and if positive,take advice of your gynac. ----this may the cause of your miscarriage.
Answered: Tue, 22 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor